# SDR SWAA2022032176993

- Difficulty date: February 23, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737*
- Aircraft serial: 32673
- Aircraft time: 50,839 hours, 25,623 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS693 AT LEVEL BL0 AT PASSENGER CABIN (1 EA) 2022-85621 / [01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23;[02] REPLACED ANGLE LOCATED. BS693 AT LEVEL BL0 AT PASSENGER CABIN (1 EA) I.A.W B737-700 SRM 51-40-02.AND B737-700 SRM 51-10-02 ITEM:9 AND DWG:273A9110 SHEET:6 REV:A;[03] CORRECTED STEP 2: REPLACED ANGLE LOCATED. BS693 AT LEVEL BL0 AT PASSENGER CABIN (1 EA) I.A.W B737-700 SRM 51-40-02.AND B737-700 SRM 51-10-02 ITEM:9 AND DWG:273A9110 SHEET:6 REV:A; FROM MATERIAL USED BAC1490-2883 0.050? WITH P.O.#2022 110625. SEE INDIVIDUAL SIGN OFFS BELOW.;[04] REPLACED ANGLE LOCATED. BS693 AT LEVEL BL0 AT PASSENGER CABIN (1 EA) I.A.W B737-700 SRM 51-40-02.AND B737-700 SRM 51-10-02 ITEM:9 AND DWG:273A9110 SHEET:6 REV:A; FROM MATERIAL USED BAC1490-2883 0.050? WITH P.O.#2022 110625. RII   SEE INDIVIDUAL SIGN OFFS BELOW.
